Compactness of sets of differentiable functions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part III, Tome 105 (1969), pp. 168-177
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1969_105_a8,
author = {P. I. Lizorkin and S. M. Nikol'skii},
title = {Compactness of sets of differentiable functions},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {168--177},
year = {1969},
volume = {105},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1969_105_a8/}
}
P. I. Lizorkin; S. M. Nikol'skii. Compactness of sets of differentiable functions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part III, Tome 105 (1969), pp. 168-177. http://geodesic.mathdoc.fr/item/TM_1969_105_a8/